# SDR USAA20101203BB083

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHL - FLT 1024  EN-ROUTE SJU TO PHL.  CREW REPORTS:  LEFT GEAR GREEN DN LIGHT FAILED TO ILLUM WITH GEAR HANDLE DN.  EICAS MESSAGE NOT DISPLAYED, DOOR & GEAR AMBER LIGHTS WERE EXTINGUISHED.  AN EMERGENCY WAS REPORTED TO HAVE BEEN DECLARED, PROMPTING CFR RESPONSE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED THE FOLLOWING ACTION:  INSTALLED NEW PRESS TO TEST SWITCHES W/OPERABLE LIGHTS AT NOSE & LT GEAR POSITIONS.
